4 results for “R. Sungchasit”
Set a search alertResearch ArticleOpen accessIn the author namesLyapunov Function for a Dengue Transmission Model where two Species of Mosquitoes are Present: Global StabilityI Ming Tang, Rattiya Sungchasit, Puntani PongsumpunAmerican Journal of Applied Sciences, Vol. 14, Issue 10 · 25 Oct 2017 · 8,274 accessesView PDFCite
Research ArticleOpen accessIn the author namesSIR Transmission Model of Dengue Virus Taking Into Account Two Species of Mosquitoes and an Age Structure in the Human PopulationR. Sungchasit, P. Pongsumpun, I. M. TangAmerican Journal of Applied Sciences, Vol. 12, Issue 6 · 28 Jul 2015 · 6,511 accessesView PDFCite